# SDR 2006F00016

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2742 · Stabilizer Actuator
- Part: Shaft
- Part number: 07322P11070
- Part serial: 778A
- Condition: Fod
- Location: Ballscrew Assy
- Component: Ballscrew Assy
- Component part number: 07322P00002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOREIGN OBJECT DAMAGE TO BALLSCREW ASSY SPA DURING OVERHAUL.  SPA ON MARCH 21, 2006 AND DUPLICATED IN THIS REPORT AS REQUIRED FOR THIS REPAIR STATION.  PROBLEM AS STATED IN REPORT:  "THE MAJOR COMPONENTS ARE BEYOND ECONOMIC REPAIR (SCRAP).  THE DAMAGE WAS CAUSED BY A FOREIGN OBJECT, PROBABLY LOOSE BALL. THIS CAN HAPPEN ANYTIME THE BALLNUT ASSY IS REMOVED FROM THE SCREWSHAFT."
